# SDR 20001220SH003

- Difficulty date: December 5, 2000
- Submitted: December 20, 2000
- Operation: Air carrier
- Aircraft: N12FN
- Make and model: Lear 36LEAR
- Aircraft serial: 016
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 301320870
- Part serial: 0140595
- Condition: Separated
- Location: Rt Mlg
- Component: Wheel Assy, Goodyearaero, 178K235
- Component part number: 50049133
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TREAD COMPLETELY SEPARATED FROM TIRE CAUSING DAMAGE TO WHEEL, RIGHT FLAP, SPOILER AND GEAR DOOR ASSEMBLIES.  INCIDENT OCCURRED AT TAKEOFF FROM DEPLOYED LOCATION (TJNR).  CREW HEARING A THUD AT ROTATION.  ALL PARAMETERS NORMAL AND RETURNED TO HOME BASE (KPHF).  AIRCRAFT LANDED AND TIRE DID NOT DEFLATE.  UPON PARKING GROUND CREW DISCHARGED GAS FROM TIRE TO RELIEVE PRESSURE.  TIRE QUARANTINED, S/N 01490596 AND S/N 01490598.  WILL ASK MFG FOR ASSISTANCE TO DETERMINE CAUSE.  ASSEMBLY INSTALLED 11-13-00, TOTAL OF 11 LANDINGS.  (X)
